Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Had depo shot. Unprotected sex, bleeding. Ways to get pregnant?

Hello, My name is Dominique, I am 18 years old. I recently was put on the Depo shot, it was "efective: April 5th. My husband and i want to have kids. We had unprotected sex about a week ago. I staretd bleeding about two days ago, like i'm having a period. Can i be pregnant? If not, is there a way that i can get pregnant. We want to have kids now, and i cant wait until the Depo Shot wears off.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Lab Tests
Internal Medicine Specialist 's  Response
THE CHANCES OF YOU BEING PREGNANT IS LESS AS YOU HAVE BLEED TWO DAYS AGO.DEPO PROVERA EFFECT WILL WEAR OFF IN 3 WEEKS.HAVE COMPLETE BLOOD HARMONE ANALYSIS ON 2 DAY OF CYCLE FOLLOW OVULATORY SCAN IN THE MID CYCLE ,HAVE INTERCOURSE ON AND AROUND OVULATION ASSUMING SEMEN ANALYSIS OF UR HUBBAND TO BE NORMAL,YOU WILL CONCIEVE AND HAVE KIDS. WISH YOU GOOD LUCK
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor